Modified Multi-Step Iterative Processes for a Finite Family of Asymptotically Pseudocontrative Maps
No Thumbnail Available
Very recently, Mogbademu  answered in affirmative the open problem proposed in  by extending an iterative algorithm for two asymptotically pseudocontractive mappings to three mappings. He further asked if his results could be extended to the case of finite family of mappings. This sequel gives a positive answer to the open problem and equally extends so many results in this area of research.
Modified multi-step iteration process , Asymptotically pseudocontrative maps , Uniformly L- Lipschitzian maps , Banach spaces , Research Subject Categories::MATHEMATICS
Olisama, V.O., Mogbademu, A.A. and Olaleru, J.O. (2014). Modified Multi-Step Iterative Processes for a Finite Family of Asymptotically Pseudocontrative Maps. Applied Mathematical Sciences, 8(19), 901 - 910